Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Pain in his penis after using a condom - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
User :   hi doc
Doctor :   How can I help you?
User :   my friend has a pain in his penis after usin a condom
Doctor :   Ok
User :   will the pain go away after a while
Doctor :   Was there any excess force used?
User :   no
Doctor :   Ok
Doctor :   When did this happen?
User :   it hurts when he urinates
Doctor :   Ok
User :   4day ago
Doctor :   Is it a burning sensation?
User :   whatt sould he do
User :   yes
Doctor :   Is there any white colour in the urine?
User :   no
Doctor :   He can take a pain killer like Tab. Paracetamol 500mg after food twice a day for 2 days.
Doctor :   He should drink plenty of water at least 2-3 L per day
User :   ok
Doctor :   Is there any bending or deformity in the penis?
User :   no
Doctor :   Is there any burning in the urine?
User :   what is burning
Doctor :   Are you with me ?
User :   yes
Doctor :   Any burning pain while he is passing urine?
User :   can he use the potassium citrate
User :   yes
Doctor :   Ok
Doctor :   It is better not to use potassium citrate nowDoctor :   He should first have oral fluids and the pain killers
Doctor :   if there is no imprtovement
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor